Improving the intersection of polyhedra in $3$-manifolds
Craggs, Robert
Illinois J. Math., Tome 12 (1968) no. 4, p. 567-586 / Harvested from Project Euclid
Publié le : 1968-12-15
Classification:  54.78
@article{1256053959,
     author = {Craggs, Robert},
     title = {Improving the intersection of polyhedra in $3$-manifolds},
     journal = {Illinois J. Math.},
     volume = {12},
     number = {4},
     year = {1968},
     pages = { 567-586},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1256053959}
}
Craggs, Robert. Improving the intersection of polyhedra in $3$-manifolds. Illinois J. Math., Tome 12 (1968) no. 4, pp.  567-586. http://gdmltest.u-ga.fr/item/1256053959/